# SDR MWEA99302

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 49149541N
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION UNDER LONGERON END CLIP AT 22L AND FS 996.  MTC FABRICATED AND INSTALLED NEW SHOVEL CLIP.
